Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 1, Pages 41-50
http://dx.doi.org/10.1155/S0161171201007426

Fixed point theorems for generalized Lipschitzian semigroups

1Department of Mathematics, Dong-A University, Pusan 607-714, Korea
2Govt. B. H. S. S. Gariaband, Dist. Raipur, (M. P.) 493889, India

Received 10 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Soo Jung and Balwant Singh Thakur, “Fixed point theorems for generalized Lipschitzian semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 1, pp. 41-50, 2001. https://doi.org/10.1155/S0161171201007426.